# SDR QMLA2016020216005

- Difficulty date: February 2, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N154AM
- Make and model: Urocop BK117C1EURO
- Aircraft serial: 7154
- Aircraft time: 11,068 hours, 39,175 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Stringer
- Condition: Damaged
- Location: Tailboom
- Component: Tailboom, Airbus
- Component part number: 11730102V002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AAIP A 0312 ZONE 12 AIRFRAME INSPECTION, DISCOVERED DAMAGE ON INTERIOR TAIL BOOM OMEGA STRINGER.  DAMAGE IS LOCATED ON THE INSIDE TAIL BOOM UPPER RT OMEGA STRINGER 130MM FROM FLANGE OPENING.  DAMAGE IS 10MM X 7MM WITH A MAX DEPTH OF .030 INCHES.  SUSPECTED CAUSE WAS FROM AN ALUMINUM HYD HOSE CLAMP PN 1120-43021.07 THAT WAS IN CONTACT WITH THE STRINGER.
